# SDR SWAA2025120442290

- Difficulty date: December 3, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 30,103 hours, 14,994 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Boot
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE RADOME BOOT CRACKED.  REPLACED NOSE RADOME BOOT IAW AMM 53-52-00.
